Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 380, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2011, 3:06 PM EDT for Forsyth County, Hall County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 3:06 PM EDT (19:06 UTC)
- Expired
- Jun 26, 2011, 3:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Forsyth County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 117 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:10 PM EDT | HAIL 0.75 | 5 Nne Cumming, GA | PUBLIC REPORTED DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:36 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WUUS52 KFFC 261906
SVRFFC
GAC117-139-261930-
/O.NEW.KFFC.SV.W.0380.110626T1906Z-110626T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CUMMING...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLOWERY BRANCH...OAKWOOD AND GAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3434 8397 3429 8363 3411 8385 3420 8420
3433 8415 3433 8397 3434 8397 3435 8396
TIME...MOT...LOC 1906Z 284DEG 31KT 3426 8406
$$1 follow-up statement
141
WWUS52 KFFC 261921
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SUN JUN 26 2011
GAC117-139-261930-
/O.CON.KFFC.SV.W.0380.000000T0000Z-110626T1930Z/
FORSYTH GA-HALL GA-
321 PM EDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN HALL AND NORTHEASTERN FORSYTH COUNTIES...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CHESTATEE...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
LANIER ISLANDS...OSCARVILLE...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD...GAINESVILLE AND
FLOWERY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3429 8363 3411 8385 3419 8416 3433 8403
3434 8395
TIME...MOT...LOC 1921Z 275DEG 17KT 3427 8402
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:54 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 26, 1:54 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 PM EDT SUN JUN 26 2011 .PREV DISCUSSION... /ISSUED 1108 AM EDT SUN JUN 26 2011/ UPDATE... ALREADY SEEING DEVELOPMENT ACROSS NORTH GEORGIA FROM OUTFLOW FROM MCS IN TN VALLEY. AS A RESULT...HAVE INCREASED POPS ACROSS NORTH GEORGIA FOR THIS MORNING AND AFTERNOON TO REFLECT THE LATEST MODEL CONSENSUS AND CURRENT RADAR TRENDS. TEMPERATURES HAVE WARMED A LITTLE FASTER THAN ANTICIPATED...BUT THINK AFTERNOON HIGHS SHOULD BE ON TARGET...GIVEN THE BETTER PRECIP CHANCES AND CLOUD COVER EXPECTED. ALSO...THE FORECAST DEWPOINTS SEEM A LITTLE LOW IN COMPARISON TO THE CURRENT OBSERVATIONS...SO HAVE MADE SOME ADJUSTMENTS AND TENDED TOWARDS THE MORE REPRESENTATIVE MET GUIDANCE. SPC HAS INCLUDED MORE COUNTIES IN THE LATEST UPDATE OF THE DAY 1 SLIGHT RISK...AND ENVIRONMENT SEEMS MOST CONDUCIVE TO DAMAGING WINDS...ALTHOUGH HAIL AND FREQUENT LIGHTNING WILL ALSO BE HAZARDS OF DEVELOPING STRONG STORMS. 31 PREV DISCUSSION... SHORT TERM /TODAY THROUGH TUESDAY/... /ISSUED 239 AM EDT SUN JUN 26 2011/ MAIN CONCERN IS THE PROBABILITY OF CONVECTION FOR THIS AFTERNOON. MCS CURRENTLY OVER MO/IL/IN IS FORECAST BY ALL MODELS TO MOVE EAST THROUGH 18Z...THEN SOUTHEAST AFTER 18Z AS THE H7 RIDGE BREAKS DOWN OVER THE LOWER MISSISSIPPI VALLEY. SPC BRINGS A MORE SOUTHEAST MOVEMENT THROUGH TODAY BRINGING THE MCS INTO KY/TN/NRN AL AND NRN GA. GFS POPS HAS 10 TO 20 PERCENT ACROSS EXTREME NORTH GA AND LESS THAN 5 PERCENT SOUTH OF THIS AREA. THE NAM ON THE OTHER HAND HAS POPS IN THE 30 TO 50 PERCENT RANGE...HIGHEST POPS IN THE NORTH AND THIS SEEMS REASONABLE...AND MAY NEED TO INCREASE POPS TO LIKELY ACROSS THE EXTREME NORTH THIS AFTERNOON. WILL MAINTAIN 30 TO 50 POPS TONIGHT...AGAIN HIGHEST ACROSS THE NORTH. THE MCS OVER THE NORTHERN PLAINS IS FORECAST TO MOVE ALONG THE SAME PATH AS THE CURRENT MCS OVER MO/IL AND IT APPEARS LIKE A REPEAT MAY OCCUR ON MONDAY AND WILL THEREFORE KEEP 30 TO 50 POPS GOING MONDAY AFTERNOON AND EVENING. GFS TEMPS HAVE BEEN RUNNING 2 TO 5 DEGREES TOO WARM OVER THE PAST SEVERAL DAYS AND IT APPEARS IT STILL HAS NOT CAUGHT ON TO THE CURRENT PATTERN. MET GUIDANCE IS DOING MUCH BETTER AND WILL LEAN HEAVILY ON THE MET TEMPS. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... /ISSUED 239 AM EDT SUN JUN 26 2011/ GFS/ECMWF SHOWING A COLD FRONT MOVING ACROSS THE CWA IN THE TUESDAY NIGHT/WEDNESDAY NIGHT TIME FRAME DEPENDING ON THE MODEL...ECMWF THE SLOWER OF THE TWO. A LARGE H5 RIDGE WILL BE BUILDING OVER THE CENTRAL U.S. WHICH WILL HELP DRIVE THE FRONT THROUGH THE CWA AND ALSO BRINGING DRIER AIR. IT WILL BE SHORT LIVED AS THE RIDGE BREAKS DOWN AND MOISTURE RETURNS FOR NEXT WEEKEND. 17 && .AVIATION... 18Z UPDATE... MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT STRONGER AND GUSTY IN/AROUND STORMS. //ATL CONFIDENCE...18Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF CONVECTION. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 95 70 95 72 / 50 30 40 20 ATLANTA 92 73 92 75 / 60 30 40 20 BLAIRSVILLE 84 67 84 67 / 70 40 40 20 CARTERSVILLE 93 69 93 71 / 60 30 40 20 COLUMBUS 96 74 96 74 / 50 30 30 20 GAINESVILLE 92 71 92 72 / 60 30 40 20 MACON 97 71 97 73 / 40 30 30 20 ROME 92 68 92 70 / 60 30 40 20 PEACHTREE CITY 94 70 94 71 / 50 30 40 20 VIDALIA 96 72 96 75 / 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. &&
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 26, 11:15 AM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HAIL 1 S COOPER HEIGHTS 34.79N 85.39W
06/26/2011 E1.25 INCH WALKER GA PUBLIC
PUBLIC REPORTS QUARTER TO HALF DOLLAR SIZED HAIL AT THE
PLEASANT GROVE BAPTIST CHURCH.
&&
RGARCIASpecial weather statement, Jun 26, 12:01 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EDT SUN JUN 26 2011
GAZ002-004-011-261630-
1201 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHITFIELD...
WALKER AND CHATTOOGA COUNTIES UNTIL 1230 PM EDT...
AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTER POST...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER AND CHATTOOGA COUNTIES THROUGH 1230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CENTER POST...TRION...
SUTTLES MILL AND SUBLIGNA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3472 8538 3462 8503 3462 8506 3459 8506
3458 8511 3446 8517 3444 8518 3455 8547
TIME...MOT...LOC 1601Z 289DEG 16KT 3460 8533Special weather statement, Jun 26, 2:30 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT SUN JUN 26 2011
GAZ080-091-261900-
230 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN MARION AND
TAYLOR COUNTIES UNTIL 300 PM EDT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAUK...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TAYLOR COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HOWARD...CHARING...MAUK...FIVE POINTS...
OAKLAND AND TAZEWELL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3246 8459 3257 8447 3256 8441 3261 8441
3263 8439 3252 8423 3240 8433 3238 8435
3239 8436 3243 8436 3243 8438 3232 8439
TIME...MOT...LOC 1830Z 040DEG 4KT 3251 8438Special weather statement, Jun 26, 2:46 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT SUN JUN 26 2011
GAZ019-030-261900-
246 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN POLK AND FLOYD
COUNTIES UNTIL 300 PM EDT...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENEY...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
POLK AND FLOYD COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CEDARTOWN...LINDALE...SENEY...FISH
CREEK...ROCKMART AND ARAGON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3419 8529 3419 8505 3409 8504 3408 8502
3399 8502 3401 8530
TIME...MOT...LOC 1846Z 273DEG 10KT 3410 8519The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | Walker | 23 min |
| Jun 26, 12:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 26, 2:30 PM EDT | Special Weather Statement | FFC | Marion | 30 min |
| Jun 26, 2:46 PM EDT | Special Weather Statement | FFC | Polk | 14 min |
| Jun 26, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 37 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jun 26, 3:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 26, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 20 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 28 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
| Jun 26, 3:57 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 33 min |
| Jun 26, 4:00 PM EDT | Special Weather Statement | FFC | Sumter | 15 min |
| Jun 26, 4:08 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 26, 4:13 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Jun 26, 4:25 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 26, 4:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 54 min |
| Jun 26, 4:52 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 26, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jun 26, 5:12 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 26, 5:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jun 26, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Murray, Polk, Walker and 1 more | 42 min |
| Jun 26, 5:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 26, 5:39 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 36 min |
| Jun 26, 5:51 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jun 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 37 min |
| Jun 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Pickens | 45 min |
| Jun 26, 6:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 39 min |
| Jun 26, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 26, 6:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 26, 6:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 26, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| Jun 26, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton, Heard, Troup | 40 min |
| Jun 26, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 31 min |
| Jun 26, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more | 40 min |
| Jun 26, 6:43 PM EDT | Special Weather Statement | FFC | Fannin, Hall, Lumpkin, Towns, Union, White | 62 min |
| Jun 26, 6:44 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jun 26, 6:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 39 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 53 min |
| Jun 26, 6:55 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Jun 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 7:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 26, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 26, 7:25 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Lamar, Newton and 3 more | 50 min |
| Jun 26, 7:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jun 26, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 44 min |
| Jun 26, 7:32 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 28 min |
| Jun 26, 7:40 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more | 50 min |
| Jun 26, 7:44 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| Jun 26, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 40 min |
| Jun 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.